Economics at your fingertips  

Quadratic approximation of the slow factor of volatility in a multifactor stochastic volatility model

Gifty Malhotra, R. Srivastava and H. C. Taneja

Journal of Futures Markets, 2018, vol. 38, issue 5, 607-624

Abstract: A new multifactor stochastic volatility model is proposed in which the slow volatility factor is approximated by a quadratic arc. The perturbation technique is used to obtain the approximate expression for the European option price. The notion of a modified Black‐Scholes price is introduced. A simplified expression for the European option price, perturbed around the modified Black‐Scholes price, is obtained. An expression of modified price is also obtained in terms of the Black‐Scholes price. The effect of this modification on pricing is explained, the accuracy of the approximate option pricing formula established, and its computational cost discussed.

Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0270-7314

Access Statistics for this article

Journal of Futures Markets is currently edited by Robert I. Webb

More articles in Journal of Futures Markets from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().

Page updated 2020-09-17
Handle: RePEc:wly:jfutmk:v:38:y:2018:i:5:p:607-624